REAL

Iterative solution of elliptic equations

Korman, Philip and Schmidt, Dieter (2022) Iterative solution of elliptic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (34). pp. 1-9. ISSN 1417-3875

[img]
Preview
Text
p9775.pdf

Download (449kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157774

Actions (login required)

Edit Item Edit Item